MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE ASPIRATION NEEDLE NA-U200H

AOMORI OLYMPUS CO., LTD. SINGLE USE ASPIRATION NEEDLE NA-U200H
Model Number NA-U200H-8019
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pulmonary Embolism (1498); Abdominal Pain (1685); Bradycardia (1751); Fever (1858); Hemorrhage/Blood Loss/Bleeding (1888); Laceration(s) (1946); Perforation (2001); Peritonitis (2252); Respiratory Failure (2484); Aspiration Pneumonitis (4455); Pancreatitis (4481); Cholangitis (4821)
Date of Event 01/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Olympus reviewed the article, "ercp using balloon-assisted endoscopes versus eus-guided treatment for common bile duct stones in roux-en-y gastrectomy." consecutive patients who had previous roux-en-y (r-y) gastrectomy undergoing balloon-assisted endoscope (be-ercp) or eus-guided antegrade treatment (eus-ag) for common bile duct (cbd) stones in 16 centers were retrospectively analyzed.Patients who underwent endoscopic interventions between january 2009 and march 2020 were enrolled.Balloon-assisted endoscopic retrograde cholangiopancreatography (ercp): type of adverse events/number of patients pancreatitis (23) cholangitis (7) cholecystitis (1) major or minor perforation (15) laceration (3) bleeding (3) aspiration pneumoniae (4) respiratory failure (2) pulmonary embolism (1) bradycardia (1) endoscopic ultrasound (eus)-guided antegrade treatment: type of adverse events/number of patients cholangitis (3) cholecystitis (1) bile peritonitis (2) abdominal pain with fever (5) the selection of the intervention was at the discretion of endo- scopists.When the initial procedure failed, an alternative treatment was chosen from another endoscopic intervention, percutaneous transhepatic biliary drainage, surgical care, and conservative management.
 
Additional Manufacturer Narrative
This report is related to the following linked patient identifiers: (b)(6).The device was not returned.Attempts were performed to obtain additional information, but no response was received.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information, based on the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device, since the serial and/or lot number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, a relationship between the device and the adverse event cannot be confirmed.There was no complaint reported on the subject device.There is no evidence of an olympus device malfunction.Therefore, the root cause cannot be determined.Olympus will continue to monitor field performance for this device.

Brand Name
SINGLE USE ASPIRATION NEEDLE NA-U200H
Common Device Name
SINGLE USE ASPIRATION NEEDLE
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19640041
Report Number9614641-2024-01357
Device Sequence Number7093203
Product Code FCG
UDI-Device Identifier04953170380402
UDI-Public04953170380402
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K180449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Literature,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNA-U200H-8019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Supplement Date Received by Manufacturer07/30/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date08/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EVIS LUCERA GASTROINTESTINAL VIDEOSCOPE (GIF-N260); EVIS LUCERA INTESTINAL VIDEOSCOPE (SIF-H290S); EVIS LUCERA SMALL INTESTINAL VIDEOSCOPE (SIF-Q260); EVIS LUCERA US GASTROVIDEOSCOPE (GF-UCT260); ULTRASONIC GASTROVIDEOSCOPE (GF-UCT240)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown